Hail, Natrona
- When
- June 2, 7:40 PM MST to 7:55 PM MST
- Where
- Natrona County, 10 mi S of Casper
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 42.683, -106.317
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 2, 12:55 PM MST, 6 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 155 PM MDT MON JUN 2 2003 .TONIGHT THROUGH THURSDAY NIGHT... NNW UPPER FLOW PERSISTING ACROSS THE AREA THROUGH ENTIRE PERIOD WITH A SERIES OF S/WS DROPPING SE ACROSS AREA. INITIAL VIGOROUS S/W DROPPING SE FROM MT THIS AFTERNOON. WOULD EXPECT MOST OF DEVELOPMENT TO OCCUR JUST TO EAST OF AREA WHERE DYNAMICS MEET BETTER MOISTURE. ANOTHER AREA POSSIBLE ACROSS FAR NORTH CLOSER TO VORT WHERE STORMS ARE ALREADY BEGINNING TO FIRE IN YNP. LOW POPS LOOK OK FOR NE SECTIONS FOR DIURNAL CONVECTION TUES AFTERNOON WITH PASSAGE OF WEAK S/W. CHANCES TO CONTINUE FOR WED/THURS AS UPPER LOW DROPS SOUTH FROM MT AND INTO NRN PLAINS. COOL DOWN ON TEMPS TO CONTINUE...WITH THE STRONGEST CAA DEVELOPING BEHIND FRONTAL PASSAGE ON THURS. .FRIDAY THROUGH MONDAY... ROCKIES REMAINING ON BACK SIDE OF UPPER TROF THROUGH SATURDAY WITH ADDITIONAL PIECES OF ENERGY DROPPING SOUTH ACROSS AREA. THIS WILL MAINTAIN THE DAILY CHCS FOR SHOWERS AND BELOW NORMAL TEMPS BEFORE THE LAST IN THIS SERIES OF SYSTEMS MOVES THROUGH EARLY ON SAT. SUN INTO MON FLOW TRANSITIONS TO MORE WSW AS TROF LIFTS INTO GREAT LAKES AND WEAK RIDGING DEVELOPS ACROSS ROCKIES. THIS SHOULD RESULT IN DRY AND WARMER CONDS. .RIW...NONE. FRIEDERS
WYZ001>020-022>030-031300- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 515 AM MDT MON JUN 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
The Riverton/Lander radar (KRIW), 181 km away, was scanning. The volume nearest the first event began at 02:42 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2003Every state in 2003This day in weather historyWarnings in Wyoming, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5366545.